Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 111, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 13, 2006, 12:54 AM CST for LeFlore County, Oklahoma. It was in force for 81 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2006, 12:54 AM CST (06:54 UTC)
- Expired
- Mar 13, 2006, 2:15 AM CST
- In force
- 81 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 1:44 AM CST | TSTM WND GST 63 | Panama, OK | KFSM WEATHER NET SYSTEM |
| Mar 13, 2:02 AM CST | TSTM WND GST 60 | Heavener, OK | |
| Mar 13, 2:02 AM CST | HAIL 1 | Heavener, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 9:34 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1549 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1450 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 264 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 13.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 130655
SVRTSA
OKC079-130815-
/O.NEW.KTSA.SV.W.0111.060313T0654Z-060313T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1254 AM CST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 215 AM CST
* AT 1250 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF WHITESBORO...
MOVING NORTHEAST AT 45 MPH.
AT 1250 AM CST...RADAR ALSO DETECTED A LINE OF SEVERE THUNDERSTORMS
APPROACHING NORTHERN LE FLORE COUNTY. THESE STORMS WILL BE CAPABLE
OF NICKEL SIZE HAIL AND WINDS TO 70 MPH. THESE STORMS WERE MOVE
EAST AT 45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MUSE...
FANSHAWE...WISTER...HEAVENER...HOWE...BOKOSHE...POTEAU...PANAMA...
SPIRO...CAMERON...POCOLA AND ARKOMA.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
LAT...LON 3517 9495 3462 9496 3474 9445 3538 9444
3534 9479
$$3 follow-up statements
000
WWUS54 KTSA 130716 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CST MON MAR 13 2006
OKC079-130815-
/O.CON.KTSA.SV.W.0111.000000T0000Z-060313T0815Z/
LE FLORE OK-
116 AM CST MON MAR 13 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 215 AM CST FOR LE
FLORE COUNTY...
AT 111 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF
SUMMERFIELD...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HODGEN...
WISTER...HEAVENER...HOWE AND POTEAU.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
LAT...LON 3492 9496 3462 9496 3474 9445 3513 9445
3502 9474
$$000
WWUS54 KTSA 130734
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
134 AM CST MON MAR 13 2006
OKC079-130815-
/O.CON.KTSA.SV.W.0111.000000T0000Z-060313T0815Z/
LE FLORE OK-
134 AM CST MON MAR 13 2006
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 215 AM CST FOR LE
FLORE COUNTY...
AT 131 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND
DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 11 MILES SOUTHWEST
OF SUMMERFIELD...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SUMMERFIELD...
WISTER...HODGEN...HEAVENER...HOWE...POTEAU AND CAMERON.
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
LAT...LON 3490 9503 3468 9506 3487 9445 3518 9445
3502 9474
$$000 WWUS54 KTSA 130750 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 150 AM CST MON MAR 13 2006 OKC079-130815- /O.CON.KTSA.SV.W.0111.000000T0000Z-060313T0815Z/ LE FLORE OK- 150 AM CST MON MAR 13 2006 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 215 AM CST FOR LE FLORE COUNTY... AT 145 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. STORM SPOTTERS REPORTED 60 MPH WINDS IN PANAMA. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF POCOLA TO 11 MILES SOUTHWEST OF WISTER...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROCK ISLAND... HOWE...HODGEN AND HEAVENER. THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. LAT...LON 3527 9468 3475 9490 3487 9445 3535 9444 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 12:50 AM CST, 4 minutes earlier.
Area forecast discussion, Mar 13, 12:50 AM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1250 AM CST MON MAR 13 2006 .MESOSCALE UPDATE... A NUMBER OF SUPERCELLS ARE INCREASING IN ORGANIZATION FROM THE FAYETTEVILLE AREA INTO SOUTHEAST OKLAHOMA. THERE HAVE BEEN CASES OF ENHANCED TORNADO POTENTIAL DURING THE MERGER PROCESS OF BOUNDARIES AND EXISTING SUPERCELLS. THE CELL APPROACHING THE FAYETTEVILLE AREA IS THE MOST INTESNE AT THIS TIME AND A TORNADO COULD FORM SOUTHWEST OF FAYETTVILLE AT ANY TIME. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 1 LONG TERM FORECASTER ID= 1
Hazardous weather outlook, Mar 12, 12:05 PM CST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1205 PM CST SUN MAR 12 2006 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1205 PM CST SUN MAR 12 2006 ...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS. FIRE WEATHER DANGER. RISK...SIGNIFICANT...SPREADINDEX=64. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE THIS MORNING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. DISCUSSION... A DRY LINE WAS LOCATED FROM EASTERN KANSAS INTO CENTRAL OKLAHOMA. STRONG THUNDERSTORMS WERE ALREADY DEVELOPING ALONG THE BOUNDARY EARLY THIS AFTERNOON. WITH CAPES ON THE ORDER OF 2500 J/KG AND HELICITIES IN THE RANGE OF 200 M2/S2...SUPERCELLS WITH THE POTENTIAL TO PRODUCE LARGE HAIL AND TORNADOES ARE EXPECTED TO MOVE ACROSS MUCH OF THE AREA THIS AFTERNOON AND THIS EVENING. ONCE STORMS DEVELOP...THEY WILL RACE TO THE NORTHEAST AT 40 TO 50 MILES AN HOUR. GIVEN THE WARM TEMPERATURES...STRONG SOUTH WINDS AND DRY VEGETATION FIRE WEATHER WILL ALSO BE A CONCERN TODAY. THE MOST DANGEROUS AREA FOR FIRES WILL BE NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...VERY HIGH FIRE WEATHER POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT WILL HAVE PASSED THROUGH THE AREA BY MONDAY MORNING. HIGH PRESSURE WILL PUSH INTO THE AREA AND REMAIN AT LEAST THROUGH THE MIDDLE OF THE UPCOMING WEEK. FIRE WEATHER WILL REMAIN A CONCERN WITH THE MOST LIKELY BAD DAY BEING MONDAY WITH THE NORTH WINDS AND LOWER HUMIDITIES FOUND BEHIND THE FRONT. THUNDERSTORMS RETURN TO THE FORECAST DUE TO RETURN FLOW OF WARM AND MOIST AIR. THE THUNDERSTORMS ENTER THE FORECAST AGAIN NEXT WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Mar 12, 11:24 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL COMMERCE 36.93N 94.87W
03/12/2006 E0.75 INCH OTTAWA OK LAW ENFORCEMENT
&&
SFPLocal storm report, Mar 12, 11:33 PM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1133 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TORNADO 2 S LEACH 36.18N 94.92W
03/12/2006 DELAWARE OK TRAINED SPOTTER
HOMES HEAVILY DAMAGED...CARS BLOWN OFF CHEROKEE
TURNPIKE...TREES AND POWER LINES DOWN.
&&
JDSLocal storm report, Mar 12, 11:34 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HAIL PICHER 36.99N 94.83W
03/12/2006 E1.00 INCH OTTAWA OK LAW ENFORCEMENT
&&
SFPSpecial weather statement, Mar 13, 12:09 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CST MON MAR 13 2006
ARZ019-OKZ049-053-072>076-130715-
CHOCTAW OK-CRAWFORD AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-PUSHMATAHA OK-SEQUOYAH OK-
1209 AM CST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
HASKELL...LE FLORE...PITTSBURG...LATIMER...PUSHMATAHA AND
CHOCTAW
AT 1209 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF MARBLE CITY TO 23 MILES WEST
OF BOSWELL...MOVING NORTHEAST AT 55 MPH.
A LARGE PORTION OF CRAWFORD...SEQUOYAH...HASKELL...LE FLORE...
PITTSBURG...LATIMER...PUSHMATAHA AND CHOCTAW COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 115 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 13, 12:15 AM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CST MON MAR 13 2006
ARZ011-130715-
MADISON AR-
1215 AM CST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
MADISON
AT 1215 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES NORTH OF GEORGETOWN...MOVING NORTHEAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...
GEORGETOWN...HUNTSVILLE...WESLEY...FORUM...MARBLE AND ALABAM.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Mar 13, 12:31 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 AM CST MON MAR 13 2006
OKZ068-130700-
CHEROKEE OK-
1231 AM CST MON MAR 13 2006
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
CHEROKEE
AT 1231 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTHEAST OF COOKSON...MOVING NORTHEAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COOKSON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:24 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Washington | 36 min |
| Mar 12, 6:39 PM CST | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| Mar 12, 6:47 PM CST | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 58 min |
| Mar 12, 6:55 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Washington | 50 min |
| Mar 12, 6:56 PM CST | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Mar 12, 7:06 PM CST | Tornado Warning | TSA | Nowata | 24 min |
| Mar 12, 7:15 PM CST | Severe Thunderstorm Warning | TSA | Rogers | 60 min |
| Mar 12, 7:16 PM CST | Severe Thunderstorm Warning | TSA | Okmulgee | 59 min |
| Mar 12, 7:24 PM CST | Tornado Warning | TSA | Nowata | 36 min |
| Mar 12, 7:35 PM CST | Severe Thunderstorm Warning | TSA | Wagoner | 70 min |
| Mar 12, 7:39 PM CST | Severe Thunderstorm Warning | TSA | Tulsa | 35 min |
| Mar 12, 7:41 PM CST | Severe Thunderstorm Warning | TSA | Creek | 12 min |
| Mar 12, 7:46 PM CST | Severe Thunderstorm Warning | TSA | Craig | 59 min |
| Mar 12, 7:57 PM CST | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| Mar 12, 8:07 PM CST | Severe Thunderstorm Warning | TSA | Rogers | 53 min |
| Mar 12, 8:21 PM CST | Tornado Warning | TSA | Wagoner | 44 min |
| Mar 12, 8:21 PM CST | Tornado Warning | TSA | Craig, Mayes | 24 min |
| Mar 12, 8:27 PM CST | Tornado Warning | TSA | Rogers | 22 min |
| Mar 12, 8:33 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 57 min |
| Mar 12, 8:40 PM CST | Tornado Warning | TSA | Delaware | 50 min |
| Mar 12, 8:41 PM CST | Tornado Warning | TSA | Craig | 14 min |
| Mar 12, 8:41 PM CST | Tornado Warning | TSA | Mayes | 49 min |
| Mar 12, 8:46 PM CST | Tornado Warning | TSA | Cherokee | 59 min |
| Mar 12, 8:59 PM CST | Tornado Warning | TSA | Ottawa | 22 min |
| Mar 12, 9:15 PM CST | Tornado Warning | TSA | Adair | 29 min |
| Mar 12, 9:22 PM CST | Tornado Warning | TSA | Delaware | 33 min |
| Mar 12, 10:32 PM CST | Severe Thunderstorm Warning | TSA | Craig, Nowata | 44 min |
| Mar 12, 10:50 PM CST | Severe Thunderstorm Warning | TSA | Ottawa | 39 min |
| Mar 12, 11:04 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 56 min |
| Mar 12, 11:26 PM CST | Severe Thunderstorm Warning | TSA | Craig | 34 min |
| Mar 12, 11:31 PM CST | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 59 min |
| Mar 12, 11:57 PM CST | Severe Thunderstorm Warning | TSA | Adair | 63 min |
| Mar 13, 12:21 AM CST | Severe Thunderstorm Warning | TSA | Haskell | 54 min |
| Mar 13, 12:23 AM CST | Severe Thunderstorm Warning | TSA | Muskogee | 16 min |
| Mar 13, 12:34 AM CST | Severe Thunderstorm Warning | TSA | Sequoyah | 71 min |
| Mar 13, 12:51 AM CST | Severe Thunderstorm Warning | TSA | Adair | 27 min |
| Mar 13, 12:58 AM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 77 min |
| Mar 13, 2:13 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.